Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 50, NWS Gray, ME

July 20, 2021Belknap County, Carroll County, Grafton County, New Hampshire

NWS Gray, ME issued this severe thunderstorm warning at Jul 20, 2021, 10:10 PM EDT for Belknap County, Carroll County, Grafton County, New Hampshire. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 20, 2021, 10:10 PM EDT (02:10 UTC)
Expired
Jul 20, 2021, 11:00 PM EDT
In force
50 min
Issued by
NWS Gray, ME
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Belknap County, NH, Carroll County, NH, Grafton County, NH

The radar

The Portland,ME radar (KGYX), 106 km from the middle of the area, began a volume at 02:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 20, 10:45 PM EDTTSTM WND DMGGilford, NHTREES DOWN ALL ACROSS THE TOWN OF GILFORD.
Jul 20, 10:45 PM EDTTSTM WND DMGMeredith, NHLARGE TREE LIMBS TO 12 INCHES IN DIAMETER DOWN ACROSS TOWN OF MEREDITH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 2.2 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2021-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 66 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2021-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
66 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
1282 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-1.1

Open this sounding in Storm Lab

The text

As transmitted.

837 
WUUS51 KGYX 210210
SVRGYX
NHC001-003-009-210300-
/O.NEW.KGYX.SV.W.0050.210721T0210Z-210721T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Gray ME
1010 PM EDT Tue Jul 20 2021

The National Weather Service in Gray Maine has issued a

* Severe Thunderstorm Warning for...
  Southeastern Grafton County in northern New Hampshire...
  Central Belknap County in central New Hampshire...
  Southwestern Carroll County in northern New Hampshire...

* Until 1100 PM EDT.

* At 1010 PM EDT, severe thunderstorms were located along a line
  extending from 10 miles southwest of Woodstock to Plymouth to 9
  miles south of Ashland to near Franklin, moving east at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Laconia, Meredith, Moultonborough, Plymouth, Alton, Gilmanton,
  Holderness, Ashland, Woodstock, Sandwich, Tamworth, Belmont,
  Gilford, Center Harber, Ellsworth, Campton, Sanbornton, Thornton,
  Waterville Valley and New Hampton.

This includes Interstate 93 between mile markers 59 and 68, between
mile markers 74 and 75, and between mile markers 79 and 96.
 
This also includes...
  Lake Winnipesaukee, Squam Lake, Mount Tecumseh, Welch Mountain, and
Dickey Mountain.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4401 7156 4385 7132 4376 7129 4346 7128
      4348 7163 4349 7164 4350 7167 4356 7163
      4373 7165 4394 7186
TIME...MOT...LOC 0210Z 254DEG 23KT 4388 7184 4373 7169 4356 7166 4349
7173

HAIL...1.00IN
WIND...60MPH
 
$$

Ekster
2 follow-up statements
506 
WWUS51 KGYX 210241
SVSGYX

Severe Weather Statement
National Weather Service Gray ME
1041 PM EDT Tue Jul 20 2021

NHC001-003-009-210300-
/O.CON.KGYX.SV.W.0050.000000T0000Z-210721T0300Z/
Grafton NH-Belknap NH-Carroll NH-
1041 PM EDT Tue Jul 20 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT
FOR EAST CENTRAL GRAFTON...CENTRAL BELKNAP AND SOUTHWESTERN CARROLL
COUNTIES...

At 1040 PM EDT, severe thunderstorms were located along a line
extending from near Woodstock to Sandwich to near Meredith to
Laconia, moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Laconia, Moultonborough, Meredith, Alton, Gilmanton, Holderness,
Sandwich, Tamworth, Belmont, Gilford, Center Harber, Waterville
Valley, Thornton, Campton, Tuftonboro and Livermore.

This also includes...
  Lake Winnipesaukee, Squam Lake, Mount Tecumseh, Welch Mountain, and
Dickey Mountain.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4401 7156 4385 7132 4376 7129 4346 7128
      4347 7152 4358 7149 4372 7149 4389 7165
TIME...MOT...LOC 0240Z 254DEG 23KT 4393 7160 4378 7145 4361 7142 4354
7149

HAIL...1.00IN
WIND...60MPH
 
$$
858 
WWUS51 KGYX 210258
SVSGYX

Severe Weather Statement
National Weather Service Gray ME
1058 PM EDT Tue Jul 20 2021

NHC001-003-009-210308-
/O.EXP.KGYX.SV.W.0050.000000T0000Z-210721T0300Z/
Grafton NH-Belknap NH-Carroll NH-
1058 PM EDT Tue Jul 20 2021

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL GRAFTON...CENTRAL
BELKNAP AND SOUTHWESTERN CARROLL COUNTIES WILL EXPIRE AT 1100 PM
EDT...
    
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.  However heavy rain
is still possible with these thunderstorms.

LAT...LON 4401 7156 4385 7132 4376 7129 4346 7128
      4347 7152 4358 7149 4372 7149 4389 7165
TIME...MOT...LOC 0258Z 254DEG 23KT 4395 7148 4380 7133 4363 7130 4356
7137

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 3:50 PM EDT, 6 hours 20 minutes earlier.

Area forecast discussion, Jul 20, 3:50 PM EDT, 6 hours 20 minutes before
Area Forecast Discussion
National Weather Service Gray ME
350 PM EDT Tue Jul 20 2021

.SYNOPSIS...
Showers and thunderstorms will sweep across the area late this
evening and tonight before weakening in the morning. Low
pressure will hang around and cross the area Wednesday bringing
another round of showers and storms with the potential for a
few strong storms in the afternoon. Drier weather is expected
Thursday into the Saturday outside the chance for afternoon
showers Friday with temperatures generally in the 70s. Another
system approaches Sunday for renewed chances of precipitation as
the unsettled July pattern continues.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Prefrontal storms have initiated off the White Mtns and moved
into parts of Wrn ME. These will tend to weaken with Ewd
movement and loss of daytime heating.

More focus will be on the potential squall line in progress over
Ontario and set to move across Upstate NY. CAM guidance is quite
bullish on this reaching the area this evening. Dewpoints will
remain quite high and decent lapse rates aloft thanks the upper
low will keep some modest CAPE around even after dark. In
addition model forecasts of 0-3 km shear around 30 to 35 kt will
support mesocyclone development on the Nrn end of this squall
line and continue a perhaps more isolated severe threat even
after conditions become less favorable. It did my best to show a
cohesive line of storms moving thru the Wrn half of the forecast
area carrying a threat for gusty winds. There will also be a
rainfall threat for SWrn NH...which is discussed below.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/...
Still looking at the threat of thunderstorms in the afternoon as
the main trof drops Swd across the forecast area. Given the
lower heights overhead we should be able to compensate for the
lack of significant daytime heating. Modest CAPE and slightly
stronger wind profiles than today will lead to at least a
marginal threat for severe weather for much of the Srn half of
the area. Gusty winds will be the main threat and I have
included that wording where storms are most likely. This will
get more refined as storms evolve this evening and overnight.

Storms will clear the area by evening...but clearing skies may
lead to some radiation fog.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
An occasionally unsettled weather pattern will continue. With the
mean 500 mb ridge remaining west New England remains under the
influence of a mostly cyclonic flow aloft.  This will allow for weak
disturbances to come through which would allow for shower and
thunderstorm activity at times especially if they time during
diurnally favored periods.

In the dailies, on Thursday low pressure departs to the Canadian
Maritimes early in the day. A few left over showers over
eastern and mountain areas, otherwise it should be a dry day.
On Friday another disturbance moves across the region in the
cyclonic flow. This should result in scattered shower and
thunderstorms mainly over northern areas. Saturday will be the
driest of the weekend days with only an isolated shower threat
over the mountains. Sunday will start out dry with clouds on the
increase as low pressure moved from the Eastern Great Lakes
area to Southern New England. The GFS and ECMWF have a broad
area of showers crossing the region and Sunday Night. On Monday
both models have a few scattered showers left over but the bulk
of the shower activity will have moved east of the region. Early
indications for next Tuesday are for dry conditions.

South of the mountains, daily high temperatures will be mainly in
the 70s through the weekend before warming into the low to mid 80s
Monday and Tuesday. Expect temperatures to be a few degrees
cooler over the mountains.

&&

.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
Short Term...Smoke will continue to reduce VIS thru this evening
or until RA/TSRA can clear thinand the 12z ECMWF has a
concentrated area of very heavy rainfall moving just south of
the area with some showers to the north. There could be some
convective feedback showing up in the model but will need to
keep an eye on trends moving forward.gs out. There may be fog/stratus
that tries to work into RKD late tonight...but confidence is
lowering given how far offshore the fog bank is currently.
Otherwise the main aviation concern tonight will be squall line
tracking into the area from the W. TEMPO TSRA at most TAF sites
for the best window based on latest forecasts. Wed more
SHRA/TSRA expected mainly Srn NH and coastal Wrn ME. MVFR or
lower possible in any convectioand the 12z ECMWF has a
concentrated area of very heavy rainfall moving just south of
the area with some showers to the north. There could be some
convective feedback showing up in the model but will need to
keep an eye on trends moving forward.n.Overall MVFR conditions outside of shower activity where
areas of IFR are possible.  Best chance of widespread
shower activity will be on Sunday.

Long Term...Overall MVFR conditions outside of shower activity where
areas of IFR are possible. Best chance of widespread shower
activity will be on Sunday.

&&

.MARINE...
Short Term...Winds and seas expected to remain below SCA
thresholds. Some fog may develop around Penobscot Bay late
tonight.

Long Term...Wind and waves expected to remain below SCA levels.

&&

.HYDROLOGY...
There is a threat of thunderstorms late this evening across
parts of SWrn NH and perhaps again Wed. Any rainfall may be
problematic given the amount of recent wet weather and saturated
ground in that area. If storms train over the same areas and/or
feature extreme rainfall rates additional flooding is possible.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...None.
NH...None.
MARINE...None.

&&

NEAR TERM...Legro
SHORT TERM...Legro
LONG TERM...Lulofs
AVIATION...Legro/Lulofs
MARINE...Legro/Lulofs
HYDROLOGY...Legro
Hazardous weather outlook, Jul 20, 3:18 PM EDT, 6 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
318 PM EDT Tue Jul 20 2021

MEZ012>014-018>028-033-NHZ006-008>015-211930-
Southern Oxford-Southern Franklin-Southern Somerset-Interior York-
Central Interior Cumberland-Androscoggin-Kennebec-Interior Waldo-
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo-
Interior Cumberland Highlands-Southern Carroll-Merrimack-Belknap-
Strafford-Cheshire-Eastern Hillsborough-Interior Rockingham-
Coastal Rockingham-Western And Central Hillsborough-
318 PM EDT Tue Jul 20 2021

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine, western Maine, New Hampshire, central New
Hampshire, northern New Hampshire and southern New Hampshire.

.DAY ONE...This afternoon and tonight.

Scattered late afternoon showers and thunderstorms will give way to
more numerous showers and thunderstorms later this evening and
overnight. Some of these could result in heavy downpours. Areas that
have saturated grounds from recent rain may see localized flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Showers and storms are expected to develop again across the region
on Wednesday with the potential for some storms to become strong to
severe with damaging winds being the greatest threat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ007>009-NHZ001>005-007-211930-
Northern Oxford-Northern Franklin-Central Somerset-Northern Coos-
Southern Coos-Northern Grafton-Northern Carroll-Southern Grafton-
Sullivan-
318 PM EDT Tue Jul 20 2021

This Hazardous Weather Outlook is for west central Maine, western
Maine, central New Hampshire and northern New Hampshire.

.DAY ONE...This afternoon and tonight.

Scattered late afternoon showers and thunderstorms will give way to
more numerous showers and thunderstorms later this evening and
overnight. Some of these could result in heavy downpours.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ150>154-211930-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
318 PM EDT Tue Jul 20 2021
Hazardous weather is not expected at this time.
This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jul 20, 6:23 PM EDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Gray ME
623 PM EDT TUE JUL 20 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     FLOOD            OLD ORCHARD BEACH       43.52N 70.38W
07/20/2021                   York               ME   EMERGENCY MNGR

            REPORT OF GRAND AVE AND MULTIPLE OTHER ROADS CLOSED DUE
            TO FLASH FLOODING. UP TO 5 FEET OF STANDING WATER
            REPORTED. TIME ESTIMATED.

&&

CK
Special weather statement, Jul 20, 8:55 PM EDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Gray ME
855 PM EDT Tue Jul 20 2021

NHZ003-005-210145-
Northern Grafton-Southern Grafton-
855 PM EDT Tue Jul 20 2021

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL GRAFTON COUNTY...

At 855 PM EDT, a strong thunderstorm was located over Bradford, or 20
miles southeast of Barre, moving east at 30 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Littleton, Bethlehem, Lincoln, Haverhill, Franconia, Woodstock,
Piermont, Lisbon, Bath, Benton, Easton, Ellsworth, Monroe, Landaff,
Lyman, Thornton, Sugar Hill, Orford and Wentworth.

This includes Interstate 93 between mile markers 90 and 106, and
between mile markers 115 and 131.

This also includes...
  Mount Moosilauke, Cannon Mountain, AMC Lonesome Lake Hut, Long Pond
Recreation Area, and Elbow Pond Recreation Area.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4396 7210 4399 7212 4401 7211 4408 7203
      4409 7205 4410 7203 4411 7206 4413 7203
      4419 7206 4424 7205 4428 7206 4432 7203
      4434 7198 4435 7190 4434 7187 4435 7182
      4440 7179 4440 7178 4389 7160 4387 7217
TIME...MOT...LOC 0055Z 255DEG 25KT 4401 7219
Special weather statement, Jul 20, 9:15 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Gray ME
915 PM EDT Tue Jul 20 2021

NHZ005-007-210145-
Southern Grafton-Sullivan-
915 PM EDT Tue Jul 20 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN SULLIVAN
AND SOUTHWESTERN GRAFTON COUNTIES...

At 915 PM EDT, radar indicated strong thunderstorms were located
along a line extending from White River Junction to near Reading.
Movement was east at 40 mph.

Wind gusts up to 50 mph and penny size hail are possible with these
storms.

Locations impacted include...
Claremont, Lebanon, Grafton, Hanover, Enfield, Canaan, Grantham,
Cornish, Croydon, Plainfield and Orange.

This includes Interstate 89 between mile markers 45 and 60.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4339 7240 4345 7239 4347 7239 4349 7238
      4352 7240 4354 7238 4357 7238 4360 7234
      4361 7234 4367 7231 4368 7190 4338 7237
      4338 7241
TIME...MOT...LOC 0115Z 269DEG 33KT 4366 7229 4346 7260
Local storm report, Jul 20, 9:40 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
940 PM EDT TUE JUL 20 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 PM     HAIL             2 S LYME                43.78N 72.16W
07/20/2021  E1.25 INCH       GRAFTON            NH   TRAINED SPOTTER

            TIME ESTIMATED.

&&
Special weather statement, Jul 20, 9:47 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Gray ME
947 PM EDT Tue Jul 20 2021

NHZ007>009-011-015-210230-
Merrimack-Belknap-Western And Central Hillsborough-Cheshire-Sullivan-
947 PM EDT Tue Jul 20 2021

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SULLIVAN...NORTH
CENTRAL CHESHIRE AND NORTHWESTERN MERRIMACK COUNTIES...

At 947 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Ascutney to near Saxtons River.
Movement was east at 20 mph.

Wind gusts up to 50 mph and penny size hail are possible with these
storms.

Locations impacted include...
Claremont, Franklin, New London, Charlestown, Bradford, Danbury,
Newport, Alstead, Marlow, Walpole, Warner, Hillsborough, Grantham,
Andover, Cornish, Lempster, Hill, Acworth, Goshen and Croydon.

This includes Interstate 89 between mile markers 23 and 43.

This also includes...
  Mount Kearsage and Mount Sunapee.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4323 7243 4325 7244 4328 7241 4332 7240
      4334 7241 4336 7239 4336 7241 4338 7242
      4339 7240 4344 7240 4349 7235 4352 7163
      4311 7209 4310 7244 4312 7243 4315 7246
TIME...MOT...LOC 0147Z 270DEG 18KT 4343 7235 4315 7258
Local storm report, Jul 20, 9:51 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
951 PM EDT TUE JUL 20 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     TSTM WND DMG     HANOVER                 43.70N 72.29W
07/20/2021                   GRAFTON            NH   LAW ENFORCEMENT

            MANY TREES DOWN IN TOWN. TIME ESTIMATED.

&&

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 8:55 PM EDTSpecial Weather StatementGYXGrafton50 min
Jul 20, 8:58 PM EDTSevere Thunderstorm WarningGYXGrafton47 min
Jul 20, 9:15 PM EDTSpecial Weather StatementGYXSullivan30 min
Jul 20, 9:24 PM EDTSevere Thunderstorm WarningGYXGrafton, Sullivan29 min
Jul 20, 9:35 PM EDTSevere Thunderstorm WarningGYXBelknap, Grafton, Merrimack, Sullivan40 min
Jul 20, 9:47 PM EDTSpecial Weather StatementGYXSullivan43 min
Jul 20, 10:14 PM EDTSevere Thunderstorm WarningGYXCheshire, Hillsborough, Merrimack, Sullivan46 min
Jul 20, 10:15 PM EDTSpecial Weather StatementGYXRockingham45 min
Jul 20, 10:33 PM EDTSpecial Weather StatementGYXCheshire42 min
Jul 20, 10:36 PM EDTSevere Thunderstorm WarningGYXCheshire, Hillsborough39 min
Jul 20, 10:38 PM EDTSevere Thunderstorm WarningGYXBelknap, Carroll, Strafford41 min
Jul 20, 10:57 PM EDTSevere Thunderstorm WarningGYXBelknap, Cheshire, Hillsborough, Merrimack48 min
Jul 20, 11:10 PM EDTSpecial Weather StatementGYXRockingham35 min
Jul 20, 11:28 PM EDTSevere Thunderstorm WarningGYXHillsborough, Merrimack, Rockingham47 min
Jul 20, 11:32 PM EDTSpecial Weather StatementGYXStrafford43 min
Jul 20, 11:42 PM EDTSpecial Weather StatementGYXRockingham48 min
Jul 20, 11:55 PM EDTSevere Thunderstorm WarningGYXRockingham25 min
Jul 21, 12:06 AM EDTSpecial Weather StatementGYXRockingham24 min
Jul 21, 12:13 AM EDTSevere Thunderstorm WarningGYXRockingham, Strafford30 min

Nearby

Severe Thunderstorm Warnings in New Hampshire, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.